Acta Mathematica, 1963, Volume 109

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Value distribution under analytic mappings of arbitrary Riemann surfaces

Leo Sario University of California, Los Angeles, U.S.A.

TBD mathscidoc:1701.331238

Acta Mathematica, 109, (1), 1-10, 1962.8
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Random walks with spherical symmetry

J. F. C. Kingman Pembroke College, Cambridge, England

TBD mathscidoc:1701.331239

Acta Mathematica, 109, (1), 11-53, 1962.7
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 1060 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Higher monotonicity properties of certain Sturm-Liouville functions

Lee Lorch University of Alberta, Edmonton, Canada Peter Szego University of Santa Clara, Santa Clara, Calif., U.S.A.

TBD mathscidoc:1701.331240

Acta Mathematica, 109, (1), 55-73, 1962.6
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über eine Methode zum räumlichen Neumannschen Problem mit einer Anwendung für torusartige Berandungen

Erich Martensen Max-Planck-Institut für Physik und Astrophysik, München

TBD mathscidoc:1701.331241

Acta Mathematica, 109, (1), 75-135, 1961.5
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The space of $$\mathfrak{p}$$ -adic normsnorms

O. Goldman Institute for Advanced Study, Princeton, N. J., U.S.A. N. Iwahori Institute for Advanced Study, Princeton, N. J., U.S.A.

TBD mathscidoc:1701.331242

Acta Mathematica, 109, (1), 137-177, 1962.4
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Quasi-invariance and analyticity of measures on compact groups

K. de Leeuw Stanford University, U.S.A. I. Glicksberg Stanford University, U.S.A.

TBD mathscidoc:1701.331243

Acta Mathematica, 109, (1), 179-205, 1962.11
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 493 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Additive set functions in Euclidean space. II

C. A. Rogers London S. J. Taylor London

TBD mathscidoc:1701.331244

Acta Mathematica, 109, (1), 207-240, 1962.6
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 582 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Invariants and fundamental functions

Sigurdur Helgason Massachusetts Institute of Technology, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331245

Acta Mathematica, 109, (1), 241-258, 1963.1
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Polynomially and rationally convex sets

Gabriel Stolzenberg Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331246

Acta Mathematica, 109, (1), 259-289, 1962.10
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 853 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Quasiconformal reflections

Lars V. Ahlfors Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331247

Acta Mathematica, 109, (1), 291-301, 1963.2
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved